# SDR 98FDEA00586

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: ACG7353
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR INDICATED UNSAFE UPON GEAR RETRACTION AFTER ALT GEAR EXTENSION CHECK.  AFTER CYCLING NOSE GEAR INDICATED UNSAFE BOTH UP AND DOWN AML NR 865177.  *S/D*  REMOVED AND REPLACED INSULATION BLANKET, WIRING BUNDLE AND NOSE LAND GEAR LOCK SENSOR TARGET.
